# SDR CA081231004

- Difficulty date: December 21, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,444 hours
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER START PILOT NOTED THAT THE WINDSHEILD WAS CRACKED.  ENGINES WERE SHUT DOWN AND MAINTENANCE REPLACED THE WINDSHEILD AND RETURNED THE AIRCRAFT TO SERVICE.
